Information about Dicyclomine + Paracetamol
Dicyclomine + Paracetamol Uses
Dicyclomine+Paracetamol is used in the treatment of abdominal pain. It relieves abdominal pain that is associated with biliary colic, intestinal colic, renal colic and dysmenorrhea.
How Dicyclomine + Paracetamol works
Dicyclomine + Paracetamol is a combination of two medicines: dicyclomine and paracetamol, which relieves abdominal pain and cramps. Dicyclomine is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort. Paracetamol is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain.
Common side effects of Dicyclomine + Paracetamol
Nausea, Dryness in mouth, Blurred vision, Nervousness, Confusion, Vomiting, Dizziness, Drowsiness, Psychosis, Diarrhea, Photophobia, Dyspepsia, Abdominal pain, Insomnia (difficulty in sleeping), Hallucination, Dry skin, Reduced bronchial secretions, Vertigo, Flatulence, Decreased appetite
Available Medicine for Dicyclomine + Paracetamol
Trigan DCadila Pharmaceuticals Ltd
₹31 to ₹362 variant(s)
Baralgan NUSanofi India Ltd
NeomolNeon Laboratories Ltd
₹6 to ₹4757 variant(s)
SynospasSyncom Formulations I Limited
₹7 to ₹92 variant(s)
ParadZandu Pharmaceutical Works Ltd
₹5 to ₹223 variant(s)
DcmolUnison Pharmaceuticals Pvt Ltd
MedispasMedirose drug & pharma
₹7 to ₹623 variant(s)
₹10 to ₹313 variant(s)
Expert advice for Dicyclomine + Paracetamol
- Dicyclomine + Paracetamol helps relieve stomach pain.
- Take it with food to prevent an upset stomach.
- If you get diarrhea while taking this medicine you should stop taking it and consult your doctor.
- Dry mouth may occur as a side effect. Frequent mouth rinses, good oral hygiene, increased water intake and sugarless candy may help.
- It may cause dizziness, drowsiness or visual disturbances. Use caution while driving or doing anything that requires concentration.
- Avoid consuming alcohol while taking this medicine as it can cause excessive drowsiness and increase your risk of stomach problems.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.